×

zbMATH — the first resource for mathematics

Geometry of bounded domains. (English) Zbl 0136.07102

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Walter L. Baily Jr., The decomposition theorem for \?-manifolds, Amer. J. Math. 78 (1956), 862 – 888. · Zbl 0173.22705 · doi:10.2307/2372472 · doi.org
[2] W. L. Baily, On the imbedding of \?-manifolds in projective space, Amer. J. Math. 79 (1957), 403 – 430. · Zbl 0173.22706 · doi:10.2307/2372689 · doi.org
[3] S. Bergman, Ueber die Kernfunktion eines Bereiches und ihr Verhalten am Rande, J. Reine Angew. Math. vol. 169 (1933) pp. 1-42; vol. 172 (1935) pp. 89-128. · JFM 58.0352.02
[4] -, Sur les fonctions orthogonales de plusieurs variables complexes, Mem. Sci. Math. Paris, no. 106, 1947.
[5] -, Sur la fonction-noyau d’un domaine . . ., ibid, no. 108, 1948. · Zbl 0036.05201
[6] Salomon Bochner and William Ted Martin, Several Complex Variables, Princeton Mathematical Series, vol. 10, Princeton University Press, Princeton, N. J., 1948. · Zbl 0041.05205
[7] Armand Borel, Les fonctions automorphes de plusieurs variables complexes, Bull. Soc. Math. France 80 (1952), 167 – 182 (French). · Zbl 0048.06401
[8] H. J. Bremermann, Holomorphic continuation of the kernel function and the Bergman metric in several complex variables, Lectures on functions of a complex variable, The University of Michigal Press, Ann Arbor, 1955, pp. 349 – 383. · Zbl 0067.30704
[9] E. Cartan, Sur les domaines bornés homogènes de l’espace de \( n\) variables complexes, Abh. Math. Sem. Univ. Hamburg vol. 11 (1935) pp. 116-162. · JFM 61.0370.03
[10] H. Cartan, Sur les groupes de transformations analytiques, Actualités Sci. Ind., no. 198, 1935. · Zbl 0010.39502
[11] -, Variétés analytiques complexes et cohomologie, Colloque sur les Fonctions de Plusieurs Variables, Bruxelles, 1953. · Zbl 0053.05301
[12] -, Quotient d’un espace analytique par un groupe d’automorphismes, Alg. Geometry and Topology (Symposium in honor of S. Lefschetz), Princeton, 1957. · Zbl 0084.07202
[13] Hans Grauert, Charakterisierung der Holomorphiegebiete durch die vollständige Kählersche Metrik, Math. Ann. 131 (1956), 38 – 75 (German). · Zbl 0073.30203 · doi:10.1007/BF01354665 · doi.org
[14] Jun-ichi Hano, On Kaehlerian homogeneous spaces of unimodular Lie groups, Amer. J. Math. 79 (1957), 885 – 900. · Zbl 0096.16203 · doi:10.2307/2372440 · doi.org
[15] Shôshichi Kobayashi, Espaces à connexions affines et Riemanniennes symétriques, Nagoya Math. J. 9 (1955), 25 – 37 (French). · Zbl 0067.39904
[16] Shoshichi Kobayashi, Theory of connections, Ann. Mat. Pura Appl. (4) 43 (1957), 119 – 194. · Zbl 0124.37604 · doi:10.1007/BF02411907 · doi.org
[17] Shoshichi Kobayashi and Katsumi Nomizu, On automorphisms of a Kählerian structure, Nagoya Math. J. 11 (1957), 115 – 124. · Zbl 0091.34802
[18] K. Kodaira and D. C. Spencer, Groups of complex line bundles over compact Kähler varieties, Proc. Nat. Acad. Sci. U. S. A. 39 (1953), 868 – 872. · Zbl 0051.14503
[19] K. Kodaira, On Kähler varieties of restricted type (an intrinsic characterization of algebraic varieties), Ann. of Math. (2) 60 (1954), 28 – 48. · Zbl 0057.14102 · doi:10.2307/1969701 · doi.org
[20] J. L. Koszul, Sur la forme hermitienne canonique des espaces homogènes complexes, Canad. J. Math. 7 (1955), 562 – 576 (French). · Zbl 0066.16104 · doi:10.4153/CJM-1955-061-3 · doi.org
[21] André Lichnerowicz, Sur les groupes d’automorphismes de certaines variétés kähleriennes, C. R. Acad. Sci. Paris 239 (1954), 1344 – 1346 (French). · Zbl 0056.41202
[22] Friedrich Sommer and Johannes Mehring, Kernfunktion und Hüllenbildung in der Funktionentheorie mehrerer Veränderlichen, Math. Ann. 131 (1956), 1 – 16 (German). · Zbl 0070.30303 · doi:10.1007/BF01354662 · doi.org
[23] S. B. Myers and N. E. Steenrod, The group of isometries of a Riemannian manifold, Ann. of Math. (2) 40 (1939), no. 2, 400 – 416. · Zbl 0021.06303 · doi:10.2307/1968928 · doi.org
[24] Kiiti Morita, On the kernel functions for symmetric domains, Sci. Rep. Tokyo Kyoiku Daigaku. Sect. A. 5 (1956), 190 – 212. · Zbl 0072.30001
[25] I. Satake, On a generalization of the notion of manifold, Proc. Nat. Acad. Sci. U.S.A. 42 (1956), 359 – 363. · Zbl 0074.18103
[26] J. A. Schouten and K. Yano, On pseudo-Kählerian spaces admitting a continuous group of motions, Nederl. Akad. Wetensch. Proc. Ser. A. 58 = Indag. Math. 17 (1955), 565 – 570. · Zbl 0067.39703
[27] Carl L. Siegel, Analytic Functions of Several Complex Variables, Institute for Advanced Study, Princeton, N.J., 1950. Notes by P. T. Bateman.
[28] G. Washnitzer, A Dirichlet principle for analytic functions of several complex variables, Ann. of Math. (2) 61 (1955), 190 – 195. · Zbl 0064.07905 · doi:10.2307/1969628 · doi.org
[29] K. Yano and S. Bochner, Curvature and Betti numbers, Annals of Mathematics Studies, No. 32, Princeton University Press, Princeton, N. J., 1953. · Zbl 0051.39402
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.